# SDR DHL2006764516

- Difficulty date: April 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 016062 LT WING IB AILERON UPPER SKIN HAS NUMEROUS DENTS.  REMOVED AND REINSTALLED LH IB AILERON AND TAB IAW MM 27-10-01 AND MM 27-10-11. FABRICATED NEW SKIN USING MAT 2024T3 .040 PO NR 9003189 DIM 41 .2500 X 22.2500 INCH IAW SRM 57-50-2 FIG7 AND SRM 51-30-5 REMOVED AND REPLACED LT IB AILERON UPPER SKIN IAW SRM 51-30-2 OPS CHECKED GOOD IAW MM 27-10-0
